# SDR ASOA02217

- Difficulty date: April 15, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN TXK, THE FORTH LIGHT BULB IN THE EMERGENCY FLOOR LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EMERGENCY FLOOR LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
